Universidad Complutense de Madrid
E-Prints Complutense

The strict topology on spaces of bounded holomorphic functions.

Impacto

Downloads

Downloads per month over past year

Ferrera Cuesta, Juan and Prieto Yerro, M. Ángeles (1994) The strict topology on spaces of bounded holomorphic functions. Bulletin of the Australian Mathematical Society, 49 (2). pp. 249-256. ISSN 0004-9727

[img] PDF
Restringido a Repository staff only

425kB

Official URL: http://journals.cambridge.org/download.php?file=%2FBAZ%2FBAZ49_02%2FS0004972700016312a.pdf&code=0df486888232f81e91f4e05f6aebbcf2


URLURL Type
http://www.cambridge.org/Publisher


Abstract

The authors consider the space of bounded holomorphic functions on the open unit ball of a Banach space with the natural analogue of the strict topology β for the one- (or finite-)dimensional case. This can be defined by means of weighted seminorms or as the mixed topology (in the sense of Wiweger) of the supremum norm and the topology of uniform convergence on subsets of the unit ball which are bounded away from its complement. The natural analogues of some elementary properties of the one-dimensional case are obtained. In a second section, some properties of H∞ as a topological algebra are discussed. In particular, the spectrum is identified (under some rather restrictive conditions on the Banach space) and this is used to obtain a representation for strictly continuous homomorphisms between such H∞-algebras


Item Type:Article
Uncontrolled Keywords:Space of bounded holomorphic functions on the open unit ball of a Banach space; Strict topology; Approximation by polynomials; Continuous homomorphisms
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15314
Deposited On:22 May 2012 09:08
Last Modified:09 Aug 2018 09:25

Origin of downloads

Repository Staff Only: item control page